# SDR ASAA2019100743916

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 312 - 328 LBL50. GROUNDED - YES. REMOVED CRACK INTERCOSTAL IAW SRM 51-40-02-06-0, LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND INSTALLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-02-06-0.
